# SDR USAA2012053000007

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 8,930 hours, 3,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 137244
- Condition: Inoperative
- Location: Cabin
- Part time: 253 hours, 33 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY EXIT LIGHTS ON ROWS 8, 9, 10 FOR R2 AND L2 DOORS ARE INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY UNIT DUE TO BLOWN INTERNAL FUSE IAW AIRBUS MAINTENANCE MANUAL 33-51-38-400-001-A.
